Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Self-maps of loop spaces. II


Authors: H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick
Journal: Trans. Amer. Math. Soc. 293 (1986), 41-51
MSC: Primary 55P47; Secondary 55P10, 55P35, 55P45
MathSciNet review: 814911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study under what conditions on a finite CW complex $ X$ is $ Q(X)$ atomic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P47, 55P10, 55P35, 55P45

Retrieve articles in all journals with MSC: 55P47, 55P10, 55P35, 55P45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0814911-3
PII: S 0002-9947(1986)0814911-3
Article copyright: © Copyright 1986 American Mathematical Society